Affordable Access

Download Read

Flowability of plane homeomorphisms

Authors
Type
Published Article
Journal
Annales de l’institut Fourier
1777-5310
Publisher
Cellule MathDoc/CEDRAM
Publication Date
Volume
62
Issue
2
Pages
619–639
Identifiers
DOI: 10.5802/aif.2689
Source
MyScienceWork
Keywords
  • Free Planar Homeomorphism
  • Standard Reeb Foliation

Abstract

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
Downloaded <100 times
0 Comments